MathSciNet Relay Station
MathSciNet bibliographic data
MR2925298 20F10 (03D40 20E05 20F67 68R15)
Kim, Sang-Hyun; Wilton, Henry Polygonal words in free groups. Q. J. Math. 63 (2012), no. 2, 399–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement